# SDR ASAA2023041142809

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 228 hours, 67 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT L1 DOOR IS DIFFICULT TO OPEN. GROUNDED - YES. CYCLED L1 DOOR SEVERAL TIMES INCLUDING WITH ASSISTANCE OF ANOTHER FA. NO DIFFICULTIES OPERATING L1 DOOR NOTED. VISUAL INSPECTION REVEALS NO DEFECTS TO L1 DOOR. REF B737-9 AMM 52-11-00. ALL OPS NORMAL. NO 30-DAY HISTORY.
